# SDR UPS97824509

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, CRACKED FITTING ON MAIN CARGO DOOR AT APPROX FS 140 AND L8L.  MCD ACTUATOR AND WIRING DISCONNECTED FOR FOM TO BE REINSTALLED ON UPS NR 702904.  RECEIVED NEW FITTING PE4R EO DC8 5300 9641B, DRILLED NEW FITTING IAW DC8 SRM 51-3-2D, ALODINED AND PRIMED FITTING IAW DC8 SRM 51-1-8, INSTALLED FITTING CORNER SECTION AND WEB IAW DC8 SRM D51-1-2D1 AND 51-3-0.
